Alert archive / Oregon / Gale Warnings in 2008
Gale Warning 48, NWS Medford, OR
NWS Medford, OR issued this gale warning at Dec 21, 2008, 2:56 AM PST. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Dec 21, 2008, 2:56 AM PST (10:56 UTC)
- Expired
- Dec 21, 2008, 9:17 AM PST
- In force
- 6 hr
- Issued by
- NWS Medford, OR
The text
As transmitted, in the capitals the NWS used until 2016.
057 WHUS76 KMFR 211056 MWWMFR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MEDFORD OR 256 AM PST SUN DEC 21 2008 PZZ370-376-220000- /O.CAN.KMFR.GL.W.0047.000000T0000Z-081221T1800Z/ /O.NEW.KMFR.SI.Y.0125.081221T1056Z-081221T1800Z/ /O.CON.KMFR.SE.W.0050.000000T0000Z-081223T0600Z/ WATERS FROM FLORENCE TO CAPE BLANCO OR FROM 20 TO 60 NM- WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA FROM 20 TO 60 NM- 256 AM PST SUN DEC 21 2008 ...SMALL CRAFT ADVISORY FOR WINDS IN EFFECT UNTIL 10 AM PST THIS MORNING... ...HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 10 PM PST MONDAY... ...GALE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MEDFORD HAS ISSUED A SMALL CRAFT ADVISORY FOR WINDS...WHICH IS IN EFFECT UNTIL 10 AM PST THIS MORNING. THE GALE WARNING HAS BEEN CANCELLED. A HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 10 PM PST MONDAY. SOUTHWEST WINDS BEHIND A STRONG COLD FRONT HAVE DECREASED TO 20 TO 30 KT AND WILL CONTINUE TO SLOWLY DECREASE...BECOMING 10 TO 20 KT THIS AFTERNOON. WINDS WILL VEER TO WEST AND INCREASE TO 20 TO 25 KT THIS EVENING. COMBINED SEAS OF 11 TO 14 FT AT 9 SECONDS WILL BRIEFLY LOWER TO 10 TO 12 FT LATE THIS MORNING INTO THIS AFTERNOON...THEN INCREASE TO 13 TO 16 FT AT 11 SECONDS TONIGHT AS WEST SWELL MOVES INTO THE WATERS. SEAS WILL CONTINUE BUILDING INTO MONDAY MORNING WITH 19 TO 21 FOOT SEAS AT 13 SECONDS EXPECTED...THEN SLOWLY DECREASE MONDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE IMMINENT OR OCCURING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE. SMALL CRAFT CONDITIONS FOR WIND MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ350-356-220000- /O.NEW.KMFR.GL.W.0048.081221T1056Z-081221T1800Z/ /O.CON.KMFR.SE.W.0050.000000T0000Z-081223T0600Z/ COASTAL WATERS FROM FLORENCE TO CAPE BLANCO OR OUT 20 NM- COASTAL WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA OUT 20 NM- 256 AM PST SUN DEC 21 2008 ...GALE WARNING IN EFFECT UNTIL 10 AM PST THIS MORNING... ...HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 10 PM PST MONDAY... THE NATIONAL WEATHER SERVICE IN MEDFORD HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT UNTIL 10 AM PST THIS MORNING. A HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 10 PM PST MONDAY. SOUTH GALES OF 35 TO 40 KT WITH GUSTS TO 50 KT EARLY THIS MORNING WILL GRADUALLY DECREASE TO 15 TO 25 KT BY LATE THIS MORNING. COMBINED SEAS OF 13 TO 16 FT AT 9 SECONDS WILL BRIEFLY LOWER TO 10 TO 12 FT LATE THIS MORNING INTO THIS AFTERNOON...THEN INCREASE TO 13 TO 16 FT AT 11 SECONDS TONIGHT AS WEST SWELL MOVES INTO THE WATERS. SEAS WILL CONTINUE BUILDING INTO MONDAY MORNING WITH 19 TO 21 FOOT SEAS AT 13 SECONDS EXPECTED...THEN SLOWLY DECREASE MONDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE IMMINENT OR OCCURING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE. A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ DW
1 follow-up statement
227 WHUS76 KMFR 211717 MWWMFR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MEDFORD OR 917 AM PST SUN DEC 21 2008 PZZ350-221200- /O.CAN.KMFR.GL.W.0048.000000T0000Z-081221T1800Z/ /O.CON.KMFR.SE.W.0050.000000T0000Z-081223T0600Z/ /O.NEW.KMFR.SI.Y.0126.081222T0000Z-081223T0000Z/ COASTAL WATERS FROM FLORENCE TO CAPE BLANCO OR OUT 20 NM- 917 AM PST SUN DEC 21 2008 ...HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 10 PM PST MONDAY... ...SMALL CRAFT ADVISORY FOR WINDS IN EFFECT FROM 4 PM THIS AFTERNOON TO 4 PM PST MONDAY... ...GALE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MEDFORD HAS ISSUED A SMALL CRAFT ADVISORY FOR WINDS...WHICH IS IN EFFECT FROM 4 PM THIS AFTERNOON TO 4 PM PST MONDAY. THE GALE WARNING HAS BEEN CANCELLED. A HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 10 PM PST MONDAY. WEST WINDS OF 10 TO 20 KT WILL INCREASE TO 15 TO 25 KT LATE THIS AFTERNOON AND PERSIST THROUGH MONDAY AFTERNOOD AS LOW PRESSURE MOVES ONTO THE COAST. COMBINED SEAS OF 10 TO 12 FT THIS MORNING WILL INCREASE TO 13 TO 16 FT AT 11 SECONDS TONIGHT AS WEST SWELL MOVES INTO THE WATERS. SEAS WILL CONTINUE BUILDING INTO MONDAY MORNING WITH 19 TO 21 FOOT SEAS AT 13 SECONDS EXPECTED...THEN SLOWLY DECREASE MONDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE IMMINENT OR OCCURING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE. && PRECAUTIONARY/PREPAREDNESS ACTIONS... A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE IMMINENT OR OCCURING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR ROUGH SEAS<85>AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE. SMALL CRAFT CONDITIONS FOR WIND MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ356-221200- /O.CAN.KMFR.GL.W.0048.000000T0000Z-081221T1800Z/ /O.CON.KMFR.SE.W.0050.000000T0000Z-081223T0600Z/ COASTAL WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA OUT 20 NM- 917 AM PST SUN DEC 21 2008 ...HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 10 PM PST MONDAY... ...GALE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MEDFORD HAS CANCELLED THE GALE WARNING. A HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 10 PM PST MONDAY. COMBINED SEAS OF 10 TO 12 FT THIS MORNING WILL INCREASE TO 13 TO 16 FT AT 11 SECONDS TONIGHT AS WEST SWELL MOVES INTO THE WATERS. SEAS WILL CONTINUE BUILDING INTO MONDAY MORNING WITH 19 TO 21 FOOT SEAS AT 13 SECONDS EXPECTED...THEN SLOWLY DECREASE MONDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE IMMINENT OR OCCURING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE. && PRECAUTIONARY/PREPAREDNESS ACTIONS... A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE IMMINENT OR OCCURING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR ROUGH SEAS<85>AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE. && $$ PZZ370-376-221200- /O.CAN.KMFR.SI.Y.0125.000000T0000Z-081221T1800Z/ /O.CON.KMFR.SE.W.0050.000000T0000Z-081223T0600Z/ /O.NEW.KMFR.SI.Y.0126.081222T0000Z-081223T0000Z/ WATERS FROM FLORENCE TO CAPE BLANCO OR FROM 20 TO 60 NM- WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA FROM 20 TO 60 NM- 917 AM PST SUN DEC 21 2008 ...HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 10 PM PST MONDAY... ...SMALL CRAFT ADVISORY FOR WINDS IN EFFECT FROM 4 PM THIS AFTERNOON TO 4 PM PST MONDAY... ...SMALL CRAFT ADVISORY FOR WINDS IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MEDFORD HAS ISSUED A SMALL CRAFT ADVISORY FOR WINDS...WHICH IS IN EFFECT FROM 4 PM THIS AFTERNOON TO 4 PM PST MONDAY. THE SMALL CRAFT ADVISORY FOR WINDS HAS BEEN CANCELLED. A HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 10 PM PST MONDAY. WEST WINDS OF 10 TO 20 KT WILL INCREASE TO 15 TO 25 KT LATE THIS AFTERNOON AND PERSIST THROUGH MONDAY AFTERNOOD AS LOW PRESSURE MOVES ONTO THE COAST. COMBINED SEAS OF 10 TO 12 FT THIS MORNING WILL INCREASE TO 13 TO 16 FT AT 11 SECONDS TONIGHT AS WEST SWELL MOVES INTO THE WATERS. SEAS WILL CONTINUE BUILDING INTO MONDAY MORNING WITH 19 TO 21 FOOT SEAS AT 13 SECONDS EXPECTED...THEN SLOWLY DECREASE MONDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE IMMINENT OR OCCURING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE. && PRECAUTIONARY/PREPAREDNESS ACTIONS... A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE IMMINENT OR OCCURING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR ROUGH SEAS<85>AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE. SMALL CRAFT CONDITIONS FOR WIND MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ MWJ
What forecasters said that day
The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Medford, OR wrote its last area forecast discussion before this gale warning went out at Dec 21, 2:30 AM PST, 26 minutes earlier.
Area forecast discussion, Dec 21, 2:30 AM PST, 26 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MEDFORD OR
230 AM PST SUN DEC 21 2008
.DISCUSSION...
A COLD FRONT MOVING INLAND THIS MORNING WILL ALLOW THE WINDS TO
DECREASE AT THE COAST. WINDS ARE INCREASING IN THE SHASTA VALLEY
AND WILL INCREASE FURTHER THIS MORNING. THERE IS A HIGH WIND
WARNING IN EFFECT FOR THE SHASTA VALLEY.
THE COLD FRONT WILL SPREAD LIGHT SNOW OVER THE AREA TODAY.
TONIGHT IT IS FOLLOWED BY A COLD UPPER TROUGH. THIS WILL BRING
ADDITIONAL SNOW AND A SNOW ADVISORY IS IN EFFECT FOR MOST OF
OUR AREA TONIGHT AND MONDAY ABOVE 1500 FEET.
THE SNOW WILL END MONDAY NIGHT AS THE TROUGH MOVES OUT. A SHORT
WAVE RIDGE BUILDS IN TUESDAY. TUESDAY NIGHT A SHORT WAVE BRINGS
MORE RAIN AND SNOW BUT AMOUNTS WILL BE LIGHT.
WEDNESDAY NIGHT THROUGH THURSDAY BOTH THE GFS AND ECMWF ANOTHER COLD
FRONT FOLLOWED BY A LARGE COLD UPPER LEVEL TROUGH. SNOW LEVELS
POSSIBLY WILL REACH MOST VALLEY FLOORS. SO...THERE IS A CHANCE OF A
WHITE CHRISTMAS ACROSS THE MAJORITY OF OUR AREA.
&&
.AVIATION...MVFR CIGS WITH AREAS OF IFR CIGS/VSBYS EARLY THIS MORNING
IMPROVING TO VFR WITH AREAS OF MVFR CIGS/VSBYS THE AFTERNOON AS
THE COLD FRONT MOVES THROUGH. GENERALLY VFR WITH AREAS OF MVFR
CIGS/VSBYS PERSISTING THROUGH TONIGHT IN A SHOWERY REGIME AS A
COLD UPPER LEVEL TROUGH MOVES IN. WIDESPREAD MOUNTAIN OBSCUREMENT
WILL DECREASE THIS AFTERNOON AND EVENING WITH THE COLD TROUGH AS
WELL.
&&
.MFR WATCHES/WARNINGS/ADVISORIES...
OR...WINTER WEATHER ADVISORY FROM 7 PM THIS EVENING TO 4 PM PST
MONDAY FOR ORZ022-ORZ023-ORZ024-ORZ025-ORZ026-ORZ029-ORZ030-
ORZ031.
HIGH WIND WARNING UNTIL 3 AM PST EARLY THIS MORNING FOR ORZ021-
ORZ022.
HIGH SURF ADVISORY FROM 4 AM TO 4 PM PST MONDAY FOR ORZ021-
ORZ022.
WINTER WEATHER ADVISORY UNTIL 4 PM PST MONDAY FOR ORZ027-ORZ028.
CA...WINTER WEATHER ADVISORY FROM 7 PM THIS EVENING TO 4 PM PST
MONDAY FOR CAZ080-CAZ081-CAZ082-CAZ083-CAZ084-CAZ085.
HIGH WIND WARNING FROM 10 AM THIS MORNING TO 10 PM PST THIS
EVENING FOR CAZ081.
PACIFIC COASTAL WATERS...GALE WARNING UNTIL 10 AM PST THIS MORNING
FOR PZZ350-PZZ356.
HAZARDOUS SEAS WARNING UNTIL 10 PM PST MONDAY FOR PZZ350-PZZ356-
PZZ370-PZZ376.
SMALL CRAFT ADVISORY FOR WINDS UNTIL 10 AM PST THIS MORNING FOR
PZZ370-PZZ376.
11Hazardous weather outlook, Dec 20, 4:02 PM PST, 10 hours 54 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MEDFORD OR 402 PM PST SAT DEC 20 2008 CAZ080-ORZ023>026-211200- WESTERN SISKIYOU COUNTY-CENTRAL DOUGLAS COUNTY- EASTERN CURRY COUNTY AND JOSEPHINE COUNTY- EASTERN DOUGLAS COUNTY FOOTHILLS-JACKSON COUNTY- 402 PM PST SAT DEC 20 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN CALIFORNIA AND SOUTHWEST OREGON. .DAY ONE...TONIGHT NO SIGNIFICANT WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY A WINTER STORM WATCH IS IN EFFECT FOR SUNDAY EVENING THROUGH MONDAY AFTERNOON ABOVE 1500 FEET. SEE WEATHER MESSAGE FOR MORE SPECIFIC DETAILS. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. CAZ082>085-ORZ029>031-211200- SOUTH CENTRAL SISKIYOU COUNTY- NORTH CENTRAL AND SOUTHEAST SISKIYOU COUNTY- NORTHEAST SISKIYOU AND NORTHWEST MODOC COUNTIES-MODOC COUNTY- KLAMATH BASIN- NORTHERN AND EASTERN KLAMATH COUNTY AND WESTERN LAKE COUNTY- CENTRAL AND EASTERN LAKE COUNTY- 402 PM PST SAT DEC 20 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN CALIFORNIA AND SOUTH CENTRAL OREGON. .DAY ONE...TONIGHT NO SIGNIFICANT WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY A WINTER STORM WATCH IS IN EFFECT FROM SUNDAY EVENING THROUGH MONDAY AFTERNOON. SEE WEATHER MESSAGE FOR MORE SPECIFIC DETAILS. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. ORZ021-022-211200- SOUTH CENTRAL OREGON COAST-CURRY COUNTY COAST- 402 PM PST SAT DEC 20 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST OREGON. .DAY ONE...TONIGHT A HIGH WIND WARNING IS IN EFFECT UNTIL 4 AM PST TONIGHT. A HIGH SURF ADVISORY WILL BE IN EFFECT BEGINNING AT 4 AM PST TONIGHT. SEE WEATHER MESSAGES FOR MORE SPECIFIC DETAILS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY A WINTER STORM WATCH IS IN EFFECT FROM SUNDAY EVENING THROUGH MONDAY AFTERNOON ABOVE 1500 FEET. SEE WEATHER MESSAGE FOR MORE SPECIFIC DETAILS. THE HIGH SURF ADVISORY WILL REMAIN IN EFFECT UNTIL 4 PM PST MONDAY. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. CAZ081-211200- CENTRAL SISKIYOU COUNTY- 402 PM PST SAT DEC 20 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN CALIFORNIA. .DAY ONE...TONIGHT NO SIGNIFICANT WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY A HIGH WIND WARNING WILL BE IN EFFECT FROM 10 AM TO 10 PM PST SUNDAY. A WINTER STORM WATCH IS IN EFFECT FROM SUNDAY EVENING THROUGH MONDAY AFTERNOON. SEE WEATHER MESSAGES FOR MORE SPECIFIC DETAILS. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. ORZ027-028-211200- SOUTH CENTRAL OREGON CASCADES- SISKIYOU MOUNTAINS AND SOUTHERN OREGON CASCADES- 402 PM PST SAT DEC 20 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL OREGON. .DAY ONE...TONIGHT A WINTER WEATHER ADVISORY IS IN EFFECT THROUGH TONIGHT. SEE WEATHER MESSAGE FOR MORE SPECIFIC DETAILS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THE WINTER WEATHER ADVISORY WILL REMAIN IN EFFECT UNTIL 4 PM PST SUNDAY. A WINTER STORM WATCH IS IN EFFECT FOR SUNDAY EVENING THROUGH MONDAY AFTERNOON. SEE WEATHER MESSAGE FOR MORE SPECIFIC DETAILS. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
The office that day
Everything else NWS Medford, OR issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 21, 2:18 AM PST | Winter Weather Advisory | MFR | Coos, Curry, Douglas, Jackson, Josephine, Klamath and 1 more | 33 hr |
| Dec 21, 2:56 AM PST | Small Craft Advisory for Winds | MFR | 6 hr | |
| Dec 21, 9:17 AM PST | Small Craft Advisory for Winds | MFR | 31 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.